Alert archive / Michigan / Gale Watches in 2013
Gale Watch 23, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Nov 12, 2013, 1:12 PM EST. It took effect at Nov 13, 2013, 11:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 12, 2013, 1:12 PM EST (18:12 UTC)
- In effect from
- Nov 13, 2013, 11:00 AM EST
- Expired
- Nov 13, 2013, 3:54 AM EST
- In force
- Issued by
- NWS Gaylord, MI
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Nov 12, 12:50 PM EST, 22 minutes earlier.
Area forecast discussion, Nov 12, 12:50 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1250 PM EST TUE NOV 12 2013
.SYNOPSIS...
ISSUED AT 305 AM EST TUE NOV 12 2013
WINTRY WEATHER WILL STICK AROUND THROUGH THE AFTERNOON TODAY AS COLD
AIR CONTINUES TO FLOW INTO THE REGION...GENERATING WIDESPREAD LAKE
EFFECT SNOW SHOWERS. THOSE WILL DWINDLE THROUGH THE AFTERNOON AND
EVENING...AS HIGH PRESSURE BUILDS OVERHEAD...BEFORE SOUTHERLY WINDS
STRENGTHEN INTO MIDWEEK. THAT SETUP WILL DELIVER A BIT OF NEEDED
SUNSHINE TO NORTHERN MICHIGAN...ALONG WITH SLOWLY WARMING
TEMPERATURES BUT WINDY CONDITIONS. OUR NEXT CHANCE FOR A FEW SHOWERS
WILL ARRIVE FRIDAY AS A WEAK COLD FRONT MAKES ITS APPROACH.
&&
.UPDATE...
ISSUED AT 1238 PM EST TUE NOV 12 2013
NORTHWEST FLOW LAKE EFFECT CONTINUES WITH APX RADAR AND MODEL
DATA INDICATING A SLOW SHIFT INTO THE WEST NORTHWEST. THIS
ACTIVITY IS EXPECTED TO CONTINUE THROUGH LATE TODAY WITH AN
ADDITIONAL INCH OR TWO OF ACCUMULATION POSSIBLE. CURRENT FORECAST
NOW HAS THIS WELL IN HAND.
UPDATE ISSUED AT 912 AM EST TUE NOV 12 2013
LAKE EFFECT RAMPING UP AT THE MOMENT. THIS IS RESPONSE TO INFLUX
OF MOISTURE EVIDENT ON IR SATELLITE IMAGERY. APX RADAR SHOWED A
MONSTER BAND STRETCHING FROM NEAR CHARLEVOIX SOUTHEAST TO JUST
NORTH OF HOUGHTON LAKE...INCLUDING BELLAIRE AND GRAYLING. EXPECT
VISIBILITIES TO BE REDUCED TO UNDER A HALF MILE AT TIMES ALONG
WITH SNOW COVERED AND SLICK ROADS IN THESE AREAS. HAVE INCREASED
SNOW AMOUNTS UPWARDS TO 4 INCHES AND ISSUED A SPECIAL WEATHER
STATEMENT TO COVER THIS FOR NOW. HEADLINES MAY EVENTUALLY BE
NEEDED IF ACTIVITY DOES NOT WEAKEN SOON.
UPDATE ISSUED AT 648 AM EST TUE NOV 12 2013
DESPITE IT TRYING, THE LAKE BANDS HAVE BEEN HAVING A ROUGH GO AT
MAINTAINING ANYTHING SIGNIFICANT. BRIEFLY, AS THE WINDS SWITCHED
FROM N TO NW, THE BAND COALESCED AND MOVED EAST, BUT THEY ARE
FALLING APART. UPSTREAM, ON THE KMQT RADAR THE NORTHWEST BANDS
LOOK A LITTLE HEALTHIER, BUT THEY HAVEN'T MADE IT TO N LAKE
MICHIGAN YET. THEY COULD BE A PROBLEM, BUT CONSIDERING THE DRY AIR
THAT SEEMS TO BE MOVING INTO THE LAKE SUPERIOR UPSTREAM OF MQT,
WILL EXPECT THAT THE FORECAST WILL REMAIN THE SAME.
&&
.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 305 AM EST TUE NOV 12 2013
CURRENTLY, SFC HIGH PRESSURE IS CENTERED OVER THE MID-MISSOURI
VALLEY AND IS BUILDING INTO THE UPPER GREAT LAKES THIS MORNING.
THIS HAS PRODUCED LES FLOW OVER THE SNOW BELTS OF NW LOWER
MICHIGAN, AS THE WIND FLOW CURRENTLY OVER E UPPER HAS BEEN
PRODUCING BANDS THAT HAVE BEEN TO THE EAST IN C UPPER. IN NW
LOWER, THE WINDS HAVE GONE FROM NW TO N TO NNW TO N AGAIN.
HOWEVER, THE BIGGEST STORY HAS BEEN THE DRY LOW-LEVEL AIR AS SHOWN
ON THE SOUNDINGS UPSTREAM LAST NIGHT AT KINL, KMPX, AND CYPL. THIS
LACK OF SYNOPTIC LOW LEVEL MOISTURE HAS UNDERCUT WHAT 850-700 MB
MOISTURE.
NEAR TERM (NEXT FEW HOURS)...MODELS CONTINUE TO INSIST THAT THE
WIND IN THE 1000-850 MB LAYER WILL TURN NW IN NW LOWER, BUT THAT
HAS YET TO HAPPEN AS IT HAS IN C UPPER. SOME OF THE BANDS IN N
LAKE MICHIGAN HAVE LOST THEIR LAKE SUPERIOR CONNECTIONS AT TIMES
AS THE WINDS HAVE CONTINUED TO SHIFT AROUND ALL NIGHT. HOWEVER,
THE DRY AIR THAT HAS BEEN UPSTREAM IS MAKING IN ROADS INTO THE
REGION AND THE BANDS HAVE BEEN SHOWING IT. SO WILL HAVE A SUBTLE
SHIFT IN THE BANDS THIS MORNING, BUT LOWERING THE AMOUNTS.
THIS MORNING (12Z-18Z)...MODELS TURN THE WINDS TO THE NORTHWEST,
WITH ON LAST FLARE OF MOISTURE IN THE 850-700 MB LAYER BY 18Z. IF
THIS HAPPENS THEN THE N BANDS IN NW LOWER WILL BEGIN TO MOVE EAST,
AND WE WILL GET SOME LIGHT ACCUMULATIONS NEAR MANCELONA AND VCNTY
FOR A TIME. HOWEVER, THE NAM AND GFS INSIST THAT THE STREAM LINES
BEGIN TO BE MORE LAND BASED, WITH LITTLE LAKE FETCH. THIS WOULD
ENTRAIN A LOT MORE AIR INTO NW LOWER. THE ECMWF SOMEWHAT AGREES,
WITH ITS LOWEST MOISTURE IN NW LOWER. IN E UPPER, THE BEST
MOISTURE IS PUSHING INTO THE REGION, SO WILL SEE LIGHT
ACCUMULATIONS.
18Z-00Z...THE DRY AIR BEGIN TO PUSH IN AS THE RIDGE AXIS BEGINS TO
ENTER UPPER GREAT LAKES. THE WINDS BEGIN TO TURN MORE WNW ANS THE
BEST MOISTURE IS OVER NE LOWER. SO LIGHT SNOW OVER THE FORECAST
AREA, WITH THE SNOW IN THE BANDS TO THE WEST BEGINNING TO TAPER
OFF. THE 850 MB TEMPERATURES BY 00Z, ARE WARMING TO AROUND -10C
OVER THE LAKE MICHIGAN SHORELINE AND IN THE WESTERN PORTION OF
MACKINAC COUNTY. THIS HAPPENS AS THE MOISTURE IN THE 850-700 MB
LAYER DROPS TO AROUND 30% AS WELL ON ALL OF THE MODELS.
SO TO SUM UP, LIGHT ACCUMULATIONS ARE EXPECTED IN E UPPER AND NW
LOWER WITH THE SNOW BANDS AS THEY COME TO AN END, AND MINOR
ACCUMULATIONS IN NE LOWER AS THE REMNANT OF THE MOISTURE AND THE
BANDS PUSH ACROSS THE STATE.
TONIGHT...HIGH PRESSURE PUSHES INTO THE REGION AND THE WINDS TURN
WEST AND THEN WSW AS THE 850 MB TEMPERATURES CONTINUE TO WARM TO
-2C BY 12Z. THE MOISTURE ON ALL OF THE MODELS REMAINS AT 35% OR
LOWER THROUGH THE NIGHT. SO THE SKY SHOULD CLEAR, AND WITH THE
WINDS STILL BEING UP A BIT (5-10 KNOTS) THE TEMPERATURES WON'T
FALL MUCH AS THE WARM ADVECTION CONTINUES.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 305 AM EST TUE NOV 12 2013
BIT OF A WELL-DESERVED BREAK FROM THE ACTIVE WEATHER AS WE WRAP UP
THE WORK WEEK AND PUSH INTO THE WEEKEND...BUT WITH INCREASING
SIGNALS THAT THINGS MAY AGAIN TURN ACTIVE INTO NEXT WEEK. IT IS
NOVEMBER AFTER ALL. IN THE MEANTIME THROUGH...WE SHALL ENJOY THE
QUIET...WITH ABOUT THE ONLY REAL FORECAST ISSUE THROUGH LATE WEEK
BEING CHANCES FOR A LITTLE RAIN SOMETIME FRIDAY...AND TEMPERATURE
TRENDS THROUGH THE WEEKEND. ANOTHER SHIFT IN THE UPPER PATTERN IS ON
THE WAY THE NEXT FEW DAYS...AS THE STRONGER UPPER TROUGH OVER THE
EASTERN PACIFIC (SOUTH OF THE GULF OF ALASKA) RELAXES...SENDING A
STRONGER PACIFIC FLOW REGIME ALONG THE NORTHERN TIER...AND HELPING
TO RAPIDLY PUNT THE DEEP UPPER TROUGH OUT OF THE GREAT LAKES ON
WEDNESDAY. A MORE FLAT FLOW REGIME LOOKS IN ORDER FOR THURSDAY...
BEFORE A WEAKER SHORTWAVE TROUGH AND ASSOCIATED COLD FRONT OOZE
THEIR WAY TOWARD NORTHERN MICHIGAN SOMETIME FRIDAY. AFTER THAT...
HINTS ARE QUITE STRONG THAT ENHANCED ENERGY WILL DIVE INTO THE
WESTERN CONUS AND PLAINS THROUGH THE WEEKEND...POTENTIALLY SENDING
SOME BRIEFLY MUCH WARMER AIR IN OUR DIRECTION AS UPPER HEIGHTS
AMPLIFY OVER THE EASTERN CONUS. HOWEVER...THAT SAME SETUP WILL FAVOR
CYCLOGENESIS OVER THE CENTRAL/SOUTHERN PLAINS...WITH BIG QUESTIONS
ABOUT JUST WHERE THAT SYSTEM WILL END UP EARLY NEXT WEEK AS IT
TRACKS TOWARD THE GREAT LAKES.
IN THE MEANTIME...WEDNESDAY AND MUCH OF THURSDAY NOT SHAPING UP TOO
BAD...MINUS SOME RATHER WINDY CONDITIONS...AS HIGH PRESSURE CRESTS
THE AREA AND RETURN FLOW RAMPS UP...WHILE FLAT MID LEVEL SHORTWAVE
RIDGING ARRIVES. INCOMING AIRMASS IS QUITE DRY (PWATS DOWN AROUND
0.20 INCHES) WITH A MODEST PUSH OF SUBSIDENCE...AND SUSPECT A DECENT
DEAL OF SUNSHINE IS IN THE OFFING FOR WEDNESDAY...MINUS PERHAPS A
LITTLE PASSING CIRRUS. WITH THAT SAID...AM A LITTLE WORRIED ABOUT
THE POTENTIAL FOR SOME SNEAKY LAKE STRATOCU TO GET TRAPPED UP NEAR
THE STRAITS AND EASTERN UPPER WITHIN STRENGTHENING SOUTHWEST FLOW
REGIME BENEATH A LOWERING INVERSION AS WARM AIR POURS IN ALOFT. THAT
LOOKS MOST POSSIBLE LATER WEDNESDAY INTO WEDNESDAY NIGHT. WILL TREND
THE FORECAST IN THIS DIRECTION...BUT WITH HIGHS CERTAINLY A BIT
WARMER. HOWEVER...THERE IS NO CHANGE WE WILL REALIZE WHAT IS SOME
MODEST WARMTH ALOFT GIVEN TIME OF YEAR...AND THAT THE INITIAL SUN
WILL GO INTO MELTING SNOW IN SPOTS. READINGS IN THE MID 30S HIGH
SPOTS TO LOW 40S ELSEWHERE LOOK OK.
CLOUDS SHOULD GRADUALLY THICKEN LATER THURSDAY/THURSDAY NIGHT IN A
ZONE OF BURGEONING WARM ADVECTION ASCENT AHEAD OF A WEAKISH WAVE
DROPPING TOWARD THE WESTERN LAKES. TIGHTENING FGEN SIGNAL SHOULD
ALSO HELP THE CAUSE...WITH PERSISTENT FORCING LIKELY ATTEMPTING TO
SQUEEZE OUT A BAND OF TWO OF SHOWERS FROM NORTH TO SOUTH THURSDAY
NIGHT INTO FRIDAY. PRECIP TYPE SHOULD BE SOLIDLY LIQUID WITH A
WARMER BOUNDARY LAYER AND FREEZING LEVELS UP AROUND 3-4KFT...BUT NOT
LOOKING LIKE A HUGE PRECIP MAKER BY ANY STRETCH.
QUIET AND RATHER SEASONABLE WEATHER FOR MID NOVEMBER LOOKS TO MAKE A
RETURN FOR MUCH OF THE WEEKEND...AS THE UPPER FLOW PATTERN TURNS
SOUTHWESTERLY WITH TIME. THE LOW LEVEL FLOW IS PROGGED TO DO THE
SAME...PARTICULARLY BY SUNDAY...WILL CLOUDS ON THE INCREASE AS A
PRETTY GOOD SHOT OF MOISTURE STREAMS NORTHWARD FROM THE GULF. GIVEN
THE SETUP...AND PLENTY OF UNCERTAINTY REGARDING JUST HOW FAST THE
WESTERN SYSTEM WILL EJECT (SLOWER IS USUALLY BETTER)...CHANCE POPS
FOR SUNDAY ARE PROBABLY FINE FOR SOME SHOWERS...WITH PERHAPS THE
BETTER CHANCE MONDAY AS A SURFACE LOW MEANDERS NORTHWARD SOMEWHERE
NEARBY. THERE IS A BUNCH OF UNCERTAINTY ABOUT WHERE THAT SYSTEM WILL
END UP...WITH SOME BIG IMPLICATIONS ON PRECIP TYPE INTO THE EARLY
WORK WEEK. THE GFS IS GRADUALLY TRENDING MORE NORTHWARD WITH ITS
CONSOLIDATED SURFACE LOW (WHAT WAS AN OPEN WAVE THE PAST FEW
DAYS)...WHILE THE ECMWF IS NUDGING SLOWLY EASTWARD WITH A LOW TRACK
UP LAKE MICHIGAN AND THE GFS ENSEMBLES DEPICT A STRUNG-OUT WAVE
ALONG A COLD FRONT. NEEDLESS TO SAY...CONFIDENCE IS LOW...BUT GUT
FEELING IS THIS WILL BE A LIQUID SYSTEM FOR THIS AREA. PENDING THE
EXACT TRACK/TIMING OF THE SYSTEM...NOT AT ALL OUT OF THE QUESTION
SOME SPOTS COULD SPIKE INTO THE 50S FOR A TIME ON MONDAY...BUT WITH
INCREASING SIGNALS THAT ANOTHER SHOT OF COLDER AIR WILL ARRIVE
SHORTLY THEREAFTER FOR NEXT WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1238 PM EST TUE NOV 12 2013
LAKE EFFECT SNOW SHOWERS WILL CONTINUE OVER THE NEXT FEW HOURS
THEN DIMINISH THIS EVENING. CIGS WILL BE MAINLY LOW END
VFR...THOUGH A MVFR CIG OR TWO COULD OCCUR. CLEARING OVERNIGHT.
WINDS WILL DIMINISH THIS EVENING AS WELL. WINDS ALOFT WILL BE ON
THE INCREASE OVERNIGHT BUT ARE EXPECTED TO REMAIN JUST BELOW LOW
LEVEL WIND SHEAR CRITERIA. SOUTHWEST WINDS WILL PICK UP AGAIN
THURSDAY AND BE GUSTY AT TIMES.
&&
.MARINE...
ISSUED AT 305 AM EST TUE NOV 12 2013
WINDS WILL CONTINUE AT THE VERY LEAST, IN THE SMALL CRAFT
CRITERIA, EXCEPT FOR THE LAKE HURON NW WIND ZONES (ROGERS CITY TO
ALPENA) AS THE GUSTS THERE HAVE CONTINUED TO BE 35 TO 40 KNOTS AT
PRESQUE ISLE LIGHT. WINDS AT MOST OTHER OBSERVATION POINTS HAVE
ALL BEEN IN THE SMALL CRAFT CRITERIA. THE WAVES ARE EXPECTED TO
REMAIN HIGH AS THEY SUBSIDE AFTER THE WINDS DIMINISH. HOWEVER,
THERE WON'T BE MUCH OF A REPRIEVE, AS THE WINDS WARE EXPECTED TO
INCREASE AGAIN SO THAT SMALL CRAFT AND GALES WILL BE EXPECTED
PRIMARILY IN LAKE MICHIGAN FOR WEDNESDAY AND THURSDAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR LMZ323-
341-342-344>346.
LS...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR LSZ321-
322.
&&
UPDATE...AS
SYNOPSIS...DL
SHORT TERM...JL
LONG TERM...DL
AVIATION...AS
MARINE...JLHazardous weather outlook, Nov 12, 12:10 PM EST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1210 PM EST TUE NOV 12 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 131215- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1210 PM EST TUE NOV 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...REST OF TODAY AND TONIGHT. WATCH FOR LOWERED VISIBILITIES AND SLIPPERY ROADS IN HEAVIER SNOW SHOWERS ACROSS THE TRADITIONAL SNOW BELTS OF NORTHWEST LOWER AND EASTERN UPPER MICHIGAN THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GALES ARE EXPECTED ONCE AGAIN OVER THE GREAT LAKES WATERS WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: BY PHONE: 1-800-647-8676 (REPORTS ONLY PLEASE...NO FORECASTS) BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV BY TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD AJS
In the hours before
Special weather statement, Nov 12, 9:11 AM EST, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GAYLORD MI 911 AM EST TUE NOV 12 2013 MIZ019-021-027-028-034-121600- CHARLEVOIX-ANTRIM-KALKASKA-CRAWFORD-ROSCOMMON- INCLUDING THE CITIES OF...CHARLEVOIX...MANCELONA...KALKASKA... GRAYLING...HOUGHTON LAKE 911 AM EST TUE NOV 12 2013 ...BURSTS OF HEAVY SNOW SHOWERS AND SLICK ROADS IN SOME AREAS... THERE IS A BAND OF HEAVY LAKE EFFECT SNOW STRETCHING FROM NEAR CHARLEVOIX SOUTHEAST TO JUST NORTH OF HOUGHTON LAKE...INCLUDING BELLAIRE AND GRAYLING. EXPECT VISIBILITIES TO BE REDUCED TO UNDER A HALF MILE AT TIMES ALONG WITH SNOW COVERED AND SLICK ROADS IN THESE AREAS. IF TRAVELING THIS MORNING...SLOW DOWN AND BE PREPARED FOR SLICK ROADS AND RAPID REDUCTIONS IN VISIBILITY. AJS
Local storm report, Nov 12, 10:38 AM EST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1038 AM EST TUE NOV 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM SNOW ALBA 45.00N 84.90W
11/12/2013 M4.0 INCH ANTRIM MI SPOTTER
24 HR TOTAL THROUGH 10 AM.
&&
ADAMLocal storm report, Nov 12, 11:27 AM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1127 AM EST TUE NOV 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HEAVY SNOW MANCELONA 44.90N 85.06W
11/12/2013 M3.5 INCH ANTRIM MI SPOTTER
3 HR TOTAL SINCE 8 AM. SNOW DEPTH 8 INCHES.
&&
ADAMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 1:12 PM EST | Gale Warning | APX | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.